# SDR DALA2023042503218

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 86,635 hours, 17,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 WHEN INSPECT RH WING CENTER SECTION REAR SPAR BULKHEAD FITTINGS(PICKLE FORK) FOUND THE INBOARD SIDE UPR SURFACE ADJACENT THE BEARING PLATE AREA CORRODED. CORRECTIVE ACTION: REPAIRED THE CORRODED UNDERNEATH THE FS 955 RH SIDE FRAME FITTING (PICKLE FORK) AS PER PRI 607436-14,REV O AND PRI607436- 14 REV 1 AND PRI 607436-14 REV 2. THE PRI 607436-14 REV O AND 607436-14 REV1 AND 607436-14 (2732816)
